# SDR 01FDEA00191

- Difficulty date: March 14, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) AT FASTENER HOLES IN FLOORBEAM BS 1130, RBL 36-42 AND BL 0 - LBL 25, WL 201.  *S/D*  REPAIRED PER FEDEX EA 7-5310-56290.
